# SDR ASAA2018032124012

- Difficulty date: March 21, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,107 hours, 12,913 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI-IN, FMC BLANKING IN & OUT. GROUNDED - YES. FOUND L FMC WAS LOCKED UP & R WAS TRYING TO SYNC BACK UP, NO FAULTS RT FMC. REBOOTED LT FMC REF FIM 34-61 TASK 804. FMC BITE TEST OK REF FIM 34-61 TASK 801 NO HISTORY 15 DAYS. ETOPS GROUND VERIFICATION COMPLETE.
